Affordable Access

Access to the full text

Generalization of Cartan’s Lemma for indefinite K-spaces

Authors
  • Kumar, R.1, 2
  • Nagaich, R. K.1, 2
  • 1 Punjabi University, Department of Mathematics, University College of Engineering, Patiala, 147002, India , Patiala (India)
  • 2 Punjabi University, Department of Mathematics, Patiala, 147002, India , Patiala (India)
Type
Published Article
Journal
Lobachevskii Journal of Mathematics
Publisher
Pleiades Publishing
Publication Date
Jan 01, 2008
Volume
29
Issue
1
Pages
21–23
Identifiers
DOI: 10.1134/S1995080208010058
Source
Springer Nature
Keywords
License
Yellow

Abstract

The authors generalize Cartan’s Lemma, a characterization of real space form, for any four orthonormal vector fields (instead of three) for an indefinite K-space.

Report this publication

Statistics

Seen <100 times